Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Unable to ejaculate. Depressed. What can help?

Yes my husband has ms and he is having difficulty sexually. Unable to ejaculate is the biggest on occasion he is unable to get an erection . Unfortunately this has caused great issues with my self esteem. Oh and did I tell you he was recently having an affair on me. He had same issues with her. I am feeling so depressed and much less than feminine. We are trying to work things out as we have been married for twenty five years. Is there anything to help us?
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016

Thanks for your query.Based on the facts that you have posted it appears that your husband has problem of getting erection and ejaculation while having intercourse with you.

As you have stated he has sexual relations with other woman it is most likely that his symptoms are due to what is called as Psychological Inhibition when having sex with you.

Please both of you consult qualified Urologist and Psychiatrist for guidance and help.

Answered: Sun, 10 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor